# SDR SWAA2021061778128

- Difficulty date: May 29, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT BS500D COMMON TO STR19R IS CRACKED AT RBL60 WL192 ; / CERTIFIED STEP 8;LOCATED AND DRILLED NEW GUSSET FOR BS 500D STR 19 RBL 60 WL 192 IAW SRM 51-40-05-0G-0 OK TO INSTALL;REMOVED AND REPLACED CRACK DAMAGED GUSSET AT BS 500D STR 19 RBL 60 WL 192 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG 143A7902 APPLIED CIC TO REPAIR AREA IAW AMM 51-21-91-620-802;REMOVED CRACK DAMAGED GUSSET AT BS 500D RBL 60 WL192 IAW SRM 51-40-02-0G-0;VERIFIED COMPLETE;VERIFIED INSPECTED AND OK TO INSTALL.;CORRECTED STEP 7 APPLIED CIC TO REPAIR AREA IAW AMM 51-21-91-620-802;INSTALLED NEW GUSSET AT BS 500D STR 19 LH LBL 60 WL 192 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902 VERIFIED INSPECTED. INSTALLATION INSPECTED.;INSTALLED NEW GUSSET AT BS 500D STR 19 RBL60 WL 192 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902;VERIFIED CIC APPLICATION AND INSTILLATION COMPLETE
